MathSciNet Relay Station
MathSciNet bibliographic data
MR1423622 11G10 (14K02 14K15)
Bost, Jean-Benoît Périodes et isogenies des variétés abéliennes sur les corps de nombres (d'après D. Masser et G. Wüstholz). (French) [Periods and isogenies of abelian varieties over number fields (after D. Masser and G. Wüstholz)] Séminaire Bourbaki, Vol. 1994/95. Astérisque No. 237 (1996), Exp. No. 795, 4, 115–161.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement